I menstruated since mid-January yesterday and hasn’t stopped until now. Blood that comes out sometimes in the form of spots / fresh blood but in small amounts. Yesterday Friday I was given the drug Cyclo Progynova by obgyn doctor. I took the medicine at night, in the morning my menstrual blood came out so hard, now it’s the second day I took the medicine but it’s still heavy is that normal? Previously I had been given Primolut medicine, the interval of 2 days the drug ran out, the spots came out again. Have also been given the Regulations u0026amp; Calnex but spots u0026amp; the bleeding still doesn’t stop.
Hello Tasya Labella Rizqi,
Menstrual cycles are normally 21-35 days apart and menstrual periods range from 2-7 days. Menstruation that is longer than 7 days with a large blood volume> 80 mL during this period is referred to as menorrhagia. There are so many causes of menorrhagia, in young women usually caused by disruption of hormone balance. Whereas for older women can be caused by disorders of the uterus such as uterine myoma, endometriosis or adenomyosis.
Cyclo progynova is a drug that contains the hormones estradiol valerate and norgesterel (synthetic estrogen and progesterone). The hormones estrogen and progesterone are 2 reproductive hormones that are very instrumental in regulating the menstrual cycle. Cyclo progynova consists of 21 tablets, 10 tablets containing combination hormones, 11 tablets containing the hormone estradiol alone. Cyclo progynova is used as a hormone replacement therapy, one of which is to regulate the menstrual cycle. It can also be used to relieve symptoms of menopause, prevent postmenopausal osteoporosis, and treat amenorrhea.
Some of the side effects that can arise when using this medicine are:
Vaginal bleeding or spotting
Symptoms such as premenstrual syndrome
Increased blood pressure
Side effects that arise in each patient are different and not all patients experience the above side effects. Generally, doctors determine how long the treatment uses cyclo proginova. During the use of this drug the patient must be monitored and periodically examined to monitor the presence or absence of new lumps in the breast or increased blood pressure.
Changes in the pattern of vaginal bleeding can occur during the early use of this drug. When you start taking the drug, if you have less menstruation, usually there will be more menstruation for several days. This is normal. Bleeding between menstrual cycles when in the fasebreak (not taking drugs) when using this drug is also normal. Some patients may also experience vaginal bleeding for up to 2-3 weeks during the initial use of this drug. However, if after several months have passed these drugs still have similar complaints, the doctor will re-evaluate your condition, other possible causes that cause abnormal uterine bleeding, and the need to continue this drug.
Thus the explanation from me, hopefully useful.